# SDR DALA2025081005958

- Difficulty date: August 9, 2025
- Submitted: August 10, 2025
- Operation: Air carrier
- Aircraft: N541DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11481
- Aircraft time: 9,121 hours, 2,233 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DTW DUE TO A RT WING BLEED LEAK MESSAGE.  REPLACED WING ANTI-ICE TAPPING SEALS AND DUCT CLAMP. PERFORMED CLEANING OF OHDS CONNECTORS AND APPLIED ELECTRICAL INSULATING COMPOUND.
